# SDR UIEA2019031403537

- Difficulty date: March 12, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,430 hours, 16,690 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 644501
- Part serial: 17327
- Condition: Defective
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE LOOP 1 INOP ER RESTRICTED 120 / ( ENGINE FIRE DETECTION SYSTEMS, DETECTION LOOPS (ER RESTRICTED 120) )( PLACED ON MDDR 108571 PER MEL 26-11-01-01  LP 1015488 - M6: RE-SEATED LOOP 1 DETECT LEFT (M681) CARD ON P54 CARD FILE CABINET. PER AMM 26-10-01, THEN PERFORMED ENGINE FIRE TEST PER AMM 26-11-00 MSG WENT AWAY. DMI REMAINS OPEN FOR MONTERING PER MCC.  LP 1015499 - M9: TROUBLESHOT IAW FIM 26-11 FAULT TREE 804 AND FAILED INSULATION RESISTANCE TEST AT BLOCK 3 FROM M681 CARD FILE D2832 PIN 19 TO GND FOUND 32.12KZ AND PIN 20 TO GND FOUND 25.83 KZ WHICH IS OUT OF LIIMITS IAW TABLE 3. NEEDS FURTHER T/S MDDR 108571 REMAINS OPEN.  LP 1085916 - M4: REMOVED AND REPLACED SERVICEABLE FIRE CARD M681 IAW AMM 26-11-01. OPS CHECK GOOD AND MDDR 108571 CLOSED. PLACARDS REMOVED AND MCC NOTIFIED.  )
